| Catalog Number |
653211 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.
Event or Problem Description
(b)(4), after clinical procedure, patient experienced loss of implant to osseointegrate.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.